Day 1: Friday 4 <sup>th</sup> August Moesgaard Museum (NEW building) - Moesgaard Allé 15, Main Auditorium		
8.00- 8.50 R	Registration	
	Velcome/ Practicalities/ Opening Address(es)	
Session 1:	Early Bronze Age on Oman Peninsula 1 Chair: Stephanie Döpper (TBC)	
9.25	Eli Dollarhide and Jennifer Swerida: Beyond the Oasis: Three Seasons of	
	Landscape Archaeology at the UNESCO World Heritage Site of Bat Oman	
9.50	Jonas Kluge: Closing the gap: Survey and Excavation at Ibra, Sultanate of Oman	
10.15	Ali Al Meqbali et al.: Archaeological Excavations at Umm an-Nar Island 1959-	
	2022	
10.40	Break (30 min)	
11.10	Maurizio Cattani et al.: Chronological sequence and regional variants in Early	
	3rd mill. BCE (EBA1) tombs: the case study of Ras al-Hadd and Ras al-Jins	
11.25	(Eastern Sharqiyah, Sultanate of Oman)	
11.35	Olivia Munoz et al.: Evolution of the funerary landscape and mortuary practices in	
	the Hajar foothills during the Early Bronze Age: the case of the Bisya region (Sultanate of Oman)"	
12.00	Lunch (60 min)	
12.00	Eulei (60 mm)	
Session 2:	Early Bronze Age on Oman Peninsula II Chair: Mike Harrower	
13.00	Mathilde Jean et al.: The Umm an-Nar period at Bisya from the regional to the	
13.00	settlement scale: results from 2022-2023 survey and excavations of the French	
	archaeological mission in Central Oman (FAMCO)	
13.25	Eric Staples et al: Zayed National Museum Bronze Age Ship Project	
13.50	Lucas Proctor et al.: Hafit Period fuelwood preferences associated with early	
	copper production at Building V, Al-Khashbah, Oman	
14.15	Akshyeta Suryanarayan et al.: Meat, milk and 'invisible' organic products in	
	pottery: results of ceramic lipid residue analysis of vessels from Bronze Age sites	
	in SE Arabia	
14.40	Taichi Kuronuma et al.: Mortuary archaeological landscapes and their	
	background at the canyon of Al-Hajar mountains: Results of surveys in the Tanūf	
15.05	District 2022-2023	
15.05 15.20	Break (10 mins)  Carinna Castal et al. Main results of the Pat/al. Anid archaeological mission often	
13.20	<b>Corinne Castel et al.:</b> Main results of the Bat/al-Arid archaeological mission after two news years of exploration (ad-Dakhiliyah governorate, Oman)	
15.45	Tara Beuzen-Waller et al.: Can Early Bronze age ditches be used to study local	
13.43	water resource and palaeoenvironment? First results from the excavation of three	
	ditches in Al Khashbah (Northern Oman).	
16.10	Intermission	
16.15	Keynote Address by Professor Adrian G. Parker: Arabian Palaeoenvironments	
	and climate change during the Arabian Bronze Age (3500-1000BC)	
17.15	Wine" Carlsberg Beer" Party - Meet the Pioneers (2.5 hours)	
19.40	End of Vine Party. Public Bus no.18 (320 m walk), leaves 19:59	
20.00	Building is locked	

Day 2: S	Saturday 5th August
	University, Tåsingegade 3, 8000 Aarhus building 1441, Auditorium 1
8:00 - 8:5	0 Registration
Special S	Session: Bronze Age – 70 years onWhat we have learned, and what we still
don't kn	ow Chair: Steffen T. Laursen
9.00	Introduction (Steffen T. Laursen)
9.10	Marta Luciani: The walled 'urban' oases "Culture" in Northwest Arabia: 4th to 2nd
	millennium BCE
9.35	Questions
9.45	Arnulf Hausleiter: The Bronze Age in Northwest Arabia - A view from Tayma
10.10	Questions
10.20	Break (20 mins)
10.40	Mishael Hameyyan Dranza Asa Societies of Verson and Dhefan
10.40 11.05	Michael Harrower: Bronze Age Societies of Yemen and Dhofar Questions
11.05	Olivia Munoz: The pan-Arabian c. 3000 BC monumental tumuli complex
11.40	Questions Questions
11.50	Lunch (50 mins)
11.50	Lunch (30 mms)
12.40	Nasser Al-Jahwari, K. Douglas & M. Hesein: Early Bronze of SE Arabia - origins
	and evolutions focused on the Hafit to Umm an-Nar transition
13.05	Questions
13.15	Stephanie Döpper: The Umm an-Nar to Wadi Suq Transition as seen from Oman
13.40	Questions
13.50	Michel de Vreeze: What is this thing called 'Wadi Suq'. A view from the Northern
	Emirates
14.15	Questions
14.25	Lloyd Weeks: Bronze Age Metal Exchange in the Greater Persian Gulf region
14.50	Questions
15.00	Break (20 min)
1.7.00	
15.20	Dennys Frenez & Akinori Uesugi: Beyond Trade: The Intricacies of Indus
15 45	Civilization Interplay with Dilmun during the Bronze Age
15.45	Questions  Stoffer Lawrence Dilawa's Cultural & Francis Decay
15.55	Steffen Laursen: Dilmun's - Cultural & Economic Boom
16.20 16.30	Questions Panel's Remarks (Felix Riede, Robert Carter, Derek Kennet, Peter Magee, & Adrian
10.30	Parker).
16.40	Break (10 mins)
10.70	Dicar (10 mms)
16.50	Panel's Discussion with speakers (Felix Riede, Robert Carter, Derek Kennet, Peter
	Magee, & Adrian Parker).
17.40	Concluding remarks Steffen T. Laursen
17.50	End of Special Session

Day 2: Sa	nturday 5 <sup>th</sup> August
	University, Tåsingegade 38000 Aarhus building 1441, Auditorium 2
Aarnus C	miversity, Tasingegade 30000 Aarnus bunding 1441, Additorium 2
C 2	I-land and II Chain Channa I Manage Cillan
	: Islamic period I Chair: Sterenn Le Maguer-Gillon
9.00	Amir Zaribaf et al: Socio-political factors in the outset of large-scale copper
	production in Early Islamic Oman
9.25	Timothy Power et al: The Second Season of the Sīnīya Island Archaeological
	Project: The Late Antique Monastery and Associated Settlement
9.50	Robert Carter et al: Investigation of Two Early Islamic Period Sites in Qatar
10.15	<b>Jose C. Carvajal Lopez:</b> The ceramics of Yughbi (Qatar), one of the earliest Islamic sites of the Gulf
10.40	Break (25 mins)
10110	Drum (20 mms)
11.05	Seth Priestman et al: Late Pre- and Early Islamic Urbanism, Security and Land Use on the Batinah Coast of Oman
11.30	<b>Mustafa Ahmad et al:</b> Qurh / al-Mabiyat: New Insights into a Hijazite Town during the Early – Middle Islamic Period
11.55	Alexandre Monteiro et al: Pearls, Spices and Trade: the Underwater Cultural
	Heritage Potential of the United Arab Emirates as told by the Archives and Maritime
	Archaeological Research
12.20	Lunch (50 mins)
Session 4	: Islamic Period II Chair: José C. Carvajal Lopez
13.10	Alexandrine Guerin: The discovery of the Murwab site by the Danish Expedition
	1959 - Update of results, material culture and architecture, end of 8th to end of 9th
	century, Qatar
13.35	Sterenn Le Maguer-Gillon et al: New research on the Darb Zubayda: topography
	and water-management systems
14.00	Vladimir Dabrowski et al: Rice meals, suckling lambs and tuna steak in the medieval
	Islamic Oman: Archaeobiological analyses on the domestic building (B94) of the
	harbour city of Qalhât (Oman, 13th-16th c. CE)
14.25	Alexia Rosak et al: The qanats of al-Mabiyat (Kingdom of Saudi Arabia): mapping
	and investigating an abandoned waterscape around the Abbasid city of al-Qurh
15.00	Martina Renzi et al: Preliminary results of the first investigation campaign of a
	palatial complex in the World Heritage Site of At-Turaif District in Diriyah (Riyadh,
	KSA)
15.25	Break (20 mins)
15.45	Irini Biezevald: Traditional villages in central Oman: New views on the emergence
10.70	and decline of 17th-20th century sites
16.10	Michela Gaudiello et al: The Islamic mining settlement of al-Ṣalaylī: results of the
10.10	first excavation season
16.35	Karol Juchniewicz & Agnieszka Lic: Recent research at the Early Islamic site of
10.33	·
17.00	Jumeirah, Dubai  Sacad Alabmani et al. 'Islamis' Dunisla and the Ethical Treatment of Human
17.00	Saeed Alahmari et al: 'Islamic' Burials and the Ethical Treatment of Human
15.05	Remains in AlUla
17.25	End

Day 2: Saturday 5 <sup>th</sup> August Aarhus University, Tåsingegade 3, 8000 Aarhus building 1441, Classroom 110 (60 seats)		
	5: Representations Chair: Julian Jansen van Rensberg & Silvia Lischi	
9.00	<b>Helen Canaud &amp; Apolline Vernet:</b> Behind the camera, photographic approaches through the archives fund of AlUla Old Town	
9.25	<b>Awet Teklehimanot:</b> Reflections on the representation 'Africans' in Bahrain in drawing collections of C. D. Belgrave	
9.50	Beth Derderian: Displaying Arabia Felix: The Phillips and Foster Collections in Defining Arabian Archaeology and History in American Museums	
10.15	Amber Zambelli: Encountering Wendell Phillips in the archives: observations on the American Foundation for the Study of Man's place in the history of Arabian archaeology.	
10.40	Break (25 mins)	
11.05	<b>Rizvan PS:</b> Transoceanic Connections of Early Historic Tamilakam and the Arabian Peninsula	
11.30	<b>Shaima Sherif:</b> Behind the loom: An ethnographic study of the reconstitution of al-Sadu in Qatar	
11.55	Hafis C: Aden and Malabar: Trade and religious network between an Arabian port and Malabar coast	
12.20	Lunch (50 mins)	
13.10	<b>Mohamed Hesein et al:</b> Urban Change-Related Risks to Built Heritage in Muscat Governorate, Sultanate of Oman	
13.55	<b>Norbert Weismann:</b> The significance of the shāsha on the Batinah Coast, Oman.	
14.00	End	

Day 3: Sunday 6 <sup>th</sup> August		
Aarhus University, Tåsingegade 3, 8000 Aarhus building 1441, Auditorium 1		
8.00 - 8:5	0 Registration	
	5: Iron Age and Beyond I Chair: Romolo Loreto	
9.00	<b>Peter Sheehan et al:</b> Aflaj Discoveries in al-'Ayn – exploring and documenting the network of shafts and tunnels recently revealed below the streets of the modern city	
9.25	<b>Maria Paola Pellegrino et al:</b> Five thousand years of human occupation in the Al-Ula valley: study of the pottery collected by the Al-Ula Cultural Oasis Project	
9.50	Paige Paulsen et al: Social relations and lived experience at small mountain villages in Iron Age Oman.	
10.15	Sebastiano Lora et al: The urban sanctuary of Dhū Ghābat at Dadan	
10.40	Poster Session / Break (25 min)	
	, , ,	
11.05	Silvia Lischi: The Dhofar Coastal Culture (DCC): A New Player in the Historical Scenario of Iron Age Dhofar	
11.30	<b>Piotr Bielinski &amp; Materusz Iskra:</b> The core of an Iron Age II settlement in the mountains of Northern Oman. Omani-Polish investigations of QA 20 site near Ayn Bani Saydah - 2022.	
11.55	Stephanie Black and Derek Kennet: Iron Age settlement in the Rustaq area	
12.20	Lunch (50 mins)	
Session '	7: Iron Age and Beyond II Chair: Derek Kennet	
13.10	<b>Romolo Loreto:</b> Dūmat al-Jandal, a north Arabian oasis from the Assyrian period to the advent of Islam. Results and perspectives after field and remote seasons 2019-2022	
13.35	<b>Juan de Lara:</b> The marzeah of Qaryat Al Faw. The Third- Century CE Frescoes and their Egyptian connections	
14.00	Marie Laguardia: New data on the Necropolis of Thaj: Evolution of the Funerary Architecture	
14.25	<b>Asterios Kechagias:</b> The Indian Origin of Ancient Ethiopians and Southern Arabs: Between Confusion and History	
14.50	<b>Hugh Thomas et al:</b> New Life to Structures of Death: The Reuse of Monumental Bronze Age Tombs in Northwest Saudi Arabia	
15.15	Break (20 mins)	
15.35	<b>Julian Jansen van Rensburg et al:</b> Site Distribution and the Longue Durée in NEOM, Kingdom of Saudi Arabia, from the Paleolithic to the Late Islamic Period	
16.00	<b>Aaron Koller:</b> State formation, the transfer of writing, and trans-Arabian trade in the early Iron Age	
16.25	Discussion	
16.50	End	

<b>Day 3: S</b>	Sunday 6th August
	University, Tåsingegade 3, 8000 Aarhus building 1441, Auditorium 2
	8: Epigraphy & Text Chair: Robert Carter
9.00	Peter Stein: South Arabian documentation on wooden sticks: A résumé fifty years
0.07	after discovery
9.25	Anne Multhoff: The 'al-'Uqla texts' revisited
9.50	Asmahan Al -Garoo: Epigraphy of Oman: A New discovery
10.15	Ferhan Sakal: A Review of the Rock Art in Qatar
10.40	Poster Session / Break (25 min)
11.05	Mohammed A. Atbuosh: The Quranic 'Abb', as a south Arabian magical formula
Cassian	D. Ctone Age and Bushistom. Chain Advisor Daylor
	9: Stone Age and Prehistory Chair: Adrian Parker
11.30	<b>Eleanor Preston:</b> The Ubaid in the Gulf: Interaction over land and sea (6th-5th millennium BCE)
11.55	<b>Richard Thorburn Cuttler et al:</b> Functional, Ceremonial or Domestic? Neolithic Stone-Lined Structures on Ghagha Island, Abu Dhabi, United Arab Emirates
12.20	Lunch (50 mins)
13.10	Maximilian Wilding et al: The Al-Hajar Mts as a prehistoric refugium? On the
	significance of karst for the habitability of mountain places in the Central Al-Hajar Mts (Oman)
13.55	<b>Matthew Dalton et al:</b> Largescale prehistoric landscape modification in the Arabian Peninsula and Levant: stone clearance mounds of the harrat
14.00	Alzbeta Danielisova et al: Unique megalithic grave in Nafūn (al-Wustā Governorate, south-central Oman) as a reflection of the collective identities in the Neolithic period
14.25	Maria Pia Maiorano et al: The Early to Mid-Holocene geoarchaeological landscape of Shaqat and Urq Jadailah (Southern Rub al Khali, Sultanate of Oman)
Session	10: <i>Dilmun</i> Chair: Michel de Vreeze
14.50	<b>Masashi Abe et al:</b> The 7th Season of Excavations at Wadi al Sail, Bahrain: Subadult Burials during Early Dilmun Period
15.15	Break (20 mins)
15.35	Ann Andersson: Interregional contacts of Bronze Age Failaka Island: A
	Perspective from the Bead Assemblage of the Danish 1958-1963 Excavations
16.00	Helene David-Cuny & Denny Frenez: Dilmun-inspired seals from the Oman
	Peninsula: Hints of a local seal production driven by cross-cultural interaction?
16.25	Caitlin Bonham Smith & Judith Littleton: Subsistence in the Land of the
	Two Seas
16.50	End